# SDR CALA2025011601932

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 45,748 hours, 16,333 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pump
- Part number: 41310203
- Part serial: 3623
- Condition: Faulty
- Location: Apu Oil
- Part time: 57,608 hours, 20,147 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU AUTO SHUTDOWN IN FLIGHT.  RESTARTED- AUTOSHUTDOWN AGAIN.UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM THE APU BITE PROCEDURE PER AMM TASK 49-61-00-700-801. PLEASE TROUBLESHOOT PER FIM 49-90 TASK 803 AND LOOK FOR ANY EVIDENCE OF OIL LEAKS.  APU DOES NOT HAVE HISTORY OF HOC BUT IT HAD SAME LOP FAULT EARLIER TODAY (LP 3519155) WHICH WAS CLEARED BY ADDING 2 QTS OF OIL AND CLEANING THE LOP SWITCH CONNECTOR. ADDING LOP SWITCH AND LUBE MODULE TO MATERIALS LIST FOR POSSIBLE REPLACEMENT. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM THE APU BITE PROCEDURE PER AMM TASK 49-61-00-700-801. PERFORMED APU GCU BITE PRECEDURE REF FIM 24-21 TASK 801, HAS A FEEDER FAULT. PERFORMED BITE PROCEDURE REF 49-61-00-700-801. MX MSG 49-91007 LOW OIL PRESS LIGHT MULTIPLE HITS. OIL LEVEL IN FLIGHT DECK SHOWS FULL. UNABLE TO VERIFY AT THIS TIME.  ROTABLE PARTS EXCHANGE FOR LUBE MODULE ROTABLE PARTS CHANGE WAS INDICATED - TT # 1335084  SN OFF 3623 PUMP, ASSY, OIL  OFF 29-4991-9-0003 3623 ON 29-4991-9-0003 7016 REMOVED AND REPLACED LOW OIL PRESS SWITCH REF AMM 49-94-22-000 (-400)-801. REMOVED LUBE MODULE AND STARTED INSTALL REF 49-91-11-000(-400)-802 UP TO STEP 3C.  COMPLETED INSTALLATION OF LUBE MODULE REF AMM 49-91-11-400-802 (WITH FUEL CONTROL INSTALLED ON VERIFIED COUPLING CLAM TORQUE BETWEEN FUEL CONTROL AND LUBE MODULE ONLY.REF GMM 09-10-05 LEAK CK OK.
